MAUDE Adverse Event Report: Medtronic CryoCath LP PulseSelect; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH

Medtronic CryoCath LP PulseSelect; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Model Number PSCC100
Medical Device Problem Codes Off-Label Use (1494); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pulsed field ablation procedure, the catheter became tied in a knot.The catheter was untied and returned to its loop shape.Electrodes 1 and 2 exhibited noisy, non-diagnostic signals.Post-ablation mapping showed effective ablation despite the catheter incident.The procedure was completed.It was noted that the catheter and catheter interface cable (cic) were expired during use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: pscic101 ((b)(6)); product type: 0627-cables and accessories.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PulseSelect
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Manufacturer (Section D)
Medtronic CryoCath LP
9000 autoroute transcanadienne
pointe¿claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
Medtronic CryoCath LP
9000 autoroute transcanadienne
pointe¿claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50226055
Report Number3002648230-2026-00920
Device Sequence Number13330313
Product Code QZI
UDI-Device Identifier00763000617554
UDI-Public(01)00763000617554(17)260818(10)0012965547(20)04
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P230017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Model NumberPSCC100
Device Catalogue NumberPSCC100
Device Lot Number0012965547
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/11/2026
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight170 LB